Jump to content

Photo

0.025% Tretinoin Cream; need encouragement or harsh truth

hormones aha alpha hydroxy acid retinoids

This topic has been archived. This means that you cannot reply to this topic.
23 replies to this topic

#21 Reti

Reti

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 2
About Me
  • Joined: 11-March 11

Posted 20 April 2011 - 11:50 PM

I would have continued using BPO and asked for the first month or two to get .1% tretinoin. After that you can move down to .05% or less to continue treatment, as the effect of .1% and lower concentrations is pretty similar once the initial stage is over. It will take much longer for .025% to start doing anything and in the mean time you stopped your prior treatment completely, which apparently was working pretty well.

(wow, this is old! this sub board must not get much use.)

Edited by Reti, 20 April 2011 - 11:51 PM.


#22 michhy

michhy

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Blog Entries: 3
    Likes: 0
About Me
  • Joined: 30-June 11

Posted 30 June 2011 - 12:30 AM

QUOTE (Sagar Jaiswal @ Apr 17 2011, 10:39 AM) <{POST_SNAPBACK}>
Hey ! I have few pimples and so many spots on my face. I am using Tretinoin Cream USP 0.025% with Hydroquinone Cream USP 4 %. I m using this cream from last 1 week but from last 2-3 days, I m feeling so much irritation around my eyes and new brown spots also occur on my face. My face become more rough then before.

What should i do ??

Should I stop using cream or continue with it.

Reply Soon ...



OMG please dont use hydroquinoneeee! I bought a product with hydroquinone because I heard it was really the only thing that worked to lighten acne scars. For the first week or two I was happy when the spots got lighter until a little while after that I realized how much darker the spots were gettingg. They are darker than what they were to begin with! Also i read hydroquinone can lead to skin cancer. It seemed odd to me when the gel [hydroquinone] is a clear color but some that got on the outside of the tube turned to this ugly nasty brown color when exposed!

#23 AnonyAcne Babe

AnonyAcne Babe

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 2
About Me
  • Joined: 09-July 11

Posted 09 July 2011 - 03:51 PM

Hi, I've been using Tretinoin .025% Cream for quite a while actually, but I only just started using it more regularly about a month ago. Annnnnd I got the initial breakout once I started using it every night. Bad. And I still have it :/ I don't even want to go in public or even let my family see me makeup-less.

Anyways, I know the IB is normal but my question is... What are all of these tiny under the skin bumps on my face?? There is quite a few and they make my skin look so horribly bumpy in certain lights. Are they just papules? They're tiny, skin-colored bumps like just below the skin surface.

Also, when should I start seeing results and what products should I add to the Tretinoin? Should I ask my dermatologist to up the percentage? What could I expect if I started using a BP solution with my Tretinoin? Thanks!

#24 mattyice96

mattyice96

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 20-November 11

Posted 20 January 2012 - 10:43 AM

It's wierd seeing all these people having so much problems with tretinoin. My skin acually took it pretty well with antibiotics and clyndamycin gel in the morning, I started dec. 1st with .04 retin A micro and am now im .1% tretinoin cream, today is january 20 and I'm almost completely clear! stick with it everyone it works.